advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Baltimore, Maryland, USA:

My son will be four this summer, and was diagnosed with diabetes two months ago. At first his blood glucose levels were high but stabilized. He has only been on 2-2.5 units of NPH in the A.M. for three weeks. However, the past three days his blood glucose level has increased in the evenings to 265, 196, 235. He still maintains good morning readings (highest in a week has been 127). He also suffers from allergies and asthma. Could it be possible the higher levels and his allergies are related? Or, is it more likely the end of his brief honeymoon stage?

Answer:

It's much more likely to be the end of his honeymoon period but any other illness during the honeymoon can lead to a temporary increase in insulin requirement.

KJR

DTQ-19990505133306
Original posting 7 Aug 1999
Posted to Honeymoon

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.